Alert archive / New York / Gale Watches in 2011
Gale Watch 1, NWS Buffalo, NY
NWS Buffalo, NY issued this gale watch at Jan 20, 2011, 2:46 PM EST. It took effect at Jan 21, 2011, 2:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 2:46 PM EST (19:46 UTC)
- In effect from
- Jan 21, 2011, 2:00 PM EST
- Expired
- Jan 21, 2011, 4:10 AM EST
- In force
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
549 WHUS71 KBUF 201946 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 246 PM EST THU JAN 20 2011 LOZ043>045-063>065-210400- /O.NEW.KBUF.GL.A.0001.110121T1900Z-110122T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 246 PM EST THU JAN 20 2011 ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * WINDS...WEST INCREASING TO 35 KNOTS. * WAVES...BUILDING TO 6 TO 9 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SFM
2 follow-up statements
879 WHUS71 KBUF 210221 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 921 PM EST THU JAN 20 2011 LOZ043>045-063>065-211030- /O.CON.KBUF.GL.A.0001.110121T1900Z-110122T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 921 PM EST THU JAN 20 2011 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING. * WINDS...WEST INCREASING TO 35 KNOTS. * WAVES...BUILDING TO 6 TO 9 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ RSH
856 WHUS71 KBUF 210910 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 410 AM EST FRI JAN 21 2011 LOZ043>045-063>065-211715- /O.UPG.KBUF.GL.A.0001.110121T1900Z-110122T1400Z/ /O.NEW.KBUF.GL.W.0001.110121T1900Z-110122T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 410 AM EST FRI JAN 21 2011 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST INCREASING TO 35 KNOTS. * WAVES...BUILDING TO 6 TO 9 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this gale watch went out at Jan 20, 2:39 PM EST, 7 minutes earlier.
Area forecast discussion, Jan 20, 2:39 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
239 PM EST THU JAN 20 2011
.SYNOPSIS...
LOW PRESSURE STALLING NEAR GEORGIAN BAY TONIGHT WILL MERGE WITH A
SECOND LOW THAT WILL MOVE UP THE NEW ENGLAND COAST ON FRIDAY. THE
MOISTURE ASSOCIATED WITH THESE TWO LOWS WILL BRING A GENERAL
SNOWFALL TO THE AREA TONIGHT AND EARLY FRIDAY...BEFORE MORE
SIGNIFICANT LAKE EFFECT SNOW SETS UP OFF LAKE ONTARIO FRIDAY
AFTERNOON INTO SATURDAY. MUCH COLDER TEMPERATURES WILL BE THE RULE
THROUGH THE WEEKEND.
&&
.NEAR TERM /THROUGH FRIDAY/...
LAKE SNOW OFF LAKE ERIE IS WEAKENING AND PUSHING INLAND AS WEAK
RIDGING CROSSES LAKE ERIE IN ADVANCE OF THE SYSTEM APPROACHING FROM
THE WEST. LAKE SNOW BAND NEARLY THE FULL LENGTH OF LAKE ONTARIO WILL
LAST LONGER INTO THE EARLY EVENING BUT IS ALSO EXPECTED TO WEAKEN
AND LIFT NORTH TOWARD WATERTOWN.
TONIGHT...THE FOCUS WILL SHIFT TO THE UPPER LEVEL TROUGH THAT WILL
BE DROPPING SOUTH ACROSS THE LOWER GREAT LAKES. THE ASSOCIATED
SURFACE LOW IS FORECAST TO STALL NEAR GEORGIAN BAY TONIGHT...WHILE A
SECONDARY LOW FORMS OFF THE MIDDLE ATLANTIC COAST. LARGE SCALE LIFT
ASSOCIATED WITH THE SURFACE LOW AND APPROACHING UPPER LEVEL TROUGH
WILL BRING A GENERAL SNOWFALL TO THE CWA TONIGHT...WITH 2 TO 4
INCHES EXPECTED. THE HIGHER AMOUNTS WILL BE ACROSS THE SOUTHERN TIER
WHERE THE WESTERLY UPSLOPE FLOW AND LAKE INFLUENCES WILL COME INTO
PLAY WITH ANOTHER SLIGHT MAXIMUM EAST OF LAKE ONTARIO WHERE THE TUG
HILL TERRAIN WILL ALSO COME INTO PLAY.
THIS SYNOPTIC SNOW EVENT SHOULD BE TO THE EAST OF OUR FORECAST AREA
BY DAYLIGHT FRIDAY MORNING AS THE COASTAL LOW STRENGTHENS AND THE
GREAT LAKES LOW FILLS IN PLACE. THE FOCUS THEN SHIFTS TO THE
REFORMATION OF LAKE EFFECT SNOW EAST OF BOTH LAKES. THE SHORTER
FETCH OFF LAKE ERIE WILL LIMIT THE SNOW AMOUNTS TO A 3 TO 5 INCH
RANGE DURING FRIDAY WITH A LITTLE MORE EXPECTED INTO FRIDAY NIGHT.
MAY NEED A LAKE SNOW ADVISORY FOR THE WESTERN SOUTHERN TIER...BUT
WILL HOLD OFF FOR NOW BASED ON THE UNCERTAINTY OF THE AMOUNTS AND
DURATION.
THE LAKE SNOW OFF LAKE ONTARIO IS MORE CERTAIN AS THE WINDS WILL RUN
THE FULL LENGTH OF THE LAKE...AN UPSTREAM CONNECTION TO THE OPEN
WATERS OF NORTHERN LAKE HURON DEVELOPS...AND LAKE EFFECT PARAMETERS
ACROSS LAKE ONTARIO ARE MUCH MORE IMPRESSIVE THAN ON LAKE ERIE. EVEN
BEFORE THE COLDEST LOW LEVEL AIR ARRIVES ACROSS THE LAKE THE LAKE
INDUCED EQUILIBRIUM LEVEL RISES TO NEAR 15KFT WITH A NARROW BUT DEEP
LAKE CAPE AROUND 400J/KG AROUND 18Z FRIDAY. THE INVERSION FALLS SOME
DURING FRIDAY AFTERNOON BUT 850MB TEMPS OVER THE LAKE FALL TO AROUND
-18C BY THE END OF THE DAY AND EXPECT -20C DURING FRIDAY EVENING...
RAISING LAKE INDUCED CAPE TO ABOVE 500 J/KG AND EQUILIBRIUM LEVEL
STILL NEAR 10KFT. THE JUXTAPOSITION OF THE LAKE INDUCED OMEGA WITHIN
THE DENDRITIC CRYSTAL GROWTH REGION IMPLIES THE POSSIBILITY OF LAKE
INDUCE THUNDERSNOW DURING FRIDAY AFTERNOON WHEN THE CONVECTIVE DEPTH
IS GREATEST.
WILL HAVE A LAKE SNOW WATCH STARTING LATE FRIDAY MORNING THROUGH
SATURDAY MORNING. THE MAIN AREA AFFECTED WILL BE WAYNE...NORTHERN
CAYUGA AND OSWEGO COUNTIES WITH A NEARLY STEADY BAND PRODUCING
SNOWFALL RATES OF AN INCH OR MORE PER HOUR...FOR MANY HOURS.
AREA TEMPERATURES WILL DROP INTO THE TEENS TONIGHT WITH HIGHS ON
FRIDAY NOT RISE MUCH IF AT ALL...THE MILDER TEMPS NEAR 20 DEGREES
EAST OF LAKE ONTARIO WITH THE LAKE MODIFIED AIR.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
THE MAIN CONCERN DURING THIS PERIOD WILL BE THE EXTREMELY LOW
TEMPERATURES...ESPECIALLY LATER IN THE WEEKEND. INITIALLY
THOUGH...WE WILL NEED TO DEAL WITH LAKE EFFECT...ESPECIALLY OFF
ONTARIO WHERE A STRONG SINGLE BAND SHOULD BE ONGOING FRI EVENING
CLOSE TO SOUTH SHORE OF LK ONTARIO AND ON ACROSS OSWEGO COUNTY ON A
280 FLOW (SEE NEAR TERM FOR FURTHER DISC). FLOW SHOULD REMAIN NEARLY
STEADY STATE FOR MUCH OF THE EVENING BEFORE VEERING SLIGHTLY LATER
AT NIGHT AND INTO SAT MORNING. WILL HOIST LAKE EFF SNOW WATCH AS
THERE IS POTENTIAL FOR A FOOT OR MORE IN NARROW BANDS...WITH
GREATEST THREAT FROM NE WAYNE ACROSS NRN CAYUGA...NEARLY ALL OF
OSWEGO AND SW LEWIS COS...AND LINGER IT THROUGH NOON SAT. SHEAR
AND BACKING WINDS SHOULD WEAKEN BAND BY EARLY AFTERNOON SATURDAY.
AS FOR ERIE...ACTIVITY WILL ALSO BE EVIDENT FROM SRN ERIE/WYOMING
SOUTHWARD AT FIRST FRI EVENING...BUT INCREASING SHEAR AND WIND
SHIFT SHOULD WEAKEN IT AFTER MIDNIGHT. WILL STILL GO FOR A FEW
INCHES...PERHAPS ADVISORY LEVEL CRITERIA. SOME HURON CONNECTION AT
FIRST WITH STRONG WINDS BUT THIS WILL BE COUNTERACTED BY LITTLE
RESIDENCE TIME OVER MOSTLY FROZEN LK ERIE.
THEN...MODELS DEVELOP A WEAK LOW OVER THE CENTRAL LAKES SAT MORNING.
THIS MAY BE PARTIALLY THERMALLY INDUCED...AS HIGH PRESSURE BUILDS
BOTH NORTH AND SOUTH OF THE GREAT LAKES...LEAVING AN
SOUTHEAST-NORTHWEST ORIENTED TROUGH FROM MICH TO SRN ONTARIO AND
WESTERN NY. THIS FEATURE WILL STRENGTHEN SAT AFTERNOON AND EVENING
AS IT SLIDES SE...BUT MODELS GENERALLY HAVE NORTHERN HIGH WINNING
OUT AND SHOVING THIS BOUNDARY SOUTH OF OUR AREA DURING SUNDAY.
OVERALL IT LOOKS FAIRLY INNOCENT AND WILL ONLY GO WITH CHC POPS FOR
SAT PM INTO SUN MORNING FOR NOW...BUT NEED TO KEEP AN EYE ON SUBTLE
FEATURES CLOSE TO THIS BOUNDARY AS ANY INTERACTION WITH THE LAKES
IN SUCH A COLD AIRMASS CAN PRODUCE LOCALLY HIGH AMTS OF FLUFFY SNOW.
850 MB TEMPS DROP TO -22C OR SO FROM SAT NT THROUGH SUNDAY. ENOUGH
CLOUDS MAY HOLD TEMPS ABOVE ZERO SAT NT IN WEST...BUT SOME CLEARING
SHOULD WORK INTO NORTH COUNTRY LATER SAT NT AND ALLOW TEMPS TO
PLUNGE TO -15 OR COLDER.
SUNDAY SHOULD THEREFORE TURN MAINLY DRY AND FRIGID...PERHAPS A FEW
FLURRIES NEAR SOUTH SHORE OF LK ONTARIO IN N-NE FLOW. TEMPS WILL
STRUGGLE TO 10 ABOVE AT BEST...HOLDING NEAR ZERO E OF LK ONTARIO.
SUN NIGHT WILL BE FRIGID...COLDEST NIGHT IN SEVERAL YEARS. CLEAR
SKIES AND LIGHT WINDS WILL ALLOW FOR MAX COOLING UNDER A 1034 MB
HIGH. LOOK FOR COLD SPOTS IN JEFF/LEWIS COUNTIES TO REACH -30! EVEN
IN WESTERN NY...BUF AND ROC WILL FALL BELOW ZERO...PERHAPS 5 TO 10
BELOW...WITH SRN TIER INTO MINUS TEENS. WINDS WILL BE VERY LIGHT
HOWEVER.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
MONDAY LOOKS DRY WITH SOME MODERATION AS A RIDGE WORKS ACROSS THE
EASTERN LAKES. MODELS COMING INTO BETTER AGREEMENT IN TAKING
ANOTHER LARGE STORM UP THE EAST COAST IN THE TUES NT AND WED TIME
FRAME...GFS MISSING US COMPLETELY...BUT EC FURTHEST WEST WITH SOME
LIMITED IMPACT ACROSS OUR ERN ZONES. AIRMASS WILL NOT BE A COLD
WITH 850 MB TEMPS IN THE -6 TO -8C RANGE...SO NO LAKE RESPONSE BUT
TROUGHINESS WILL HANG BACK INTO LAKES REGION SO WILL CARRY CHC
POPS FROM TUES NT THROUGH THURS...A BIT HIGHER EAST ON WED. TEMPS
CLOSER TO FREEZING AND NORMAL.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
WEAK SNOWBANDS OFF LAKE ERIE ARE WEAKENING FURTHER AND ARE EXPECTED
TO DISSIPATE WITHIN THE NEXT HOUR OR SO. A LAKE SNOW BAND OFF LAKE
ONTARIO WILL LINGER THROUGH 22Z BUT IS EXPECTED TO REMAIN TO THE
SOUTH OF KART. VFR CONDITIONS WILL BE THE RULE FOR MOST OF TODAY
WITH HIGH PRESSURE RIDGING NORTH INTO NEW YORK STATE.
LATE THIS AFTERNOON AND EVENING...AN INVERTED TROUGH OVER THE OHIO
VALLEY WILL EXTEND TOWARDS THE REGION. LIGHT SNOW ASSOCIATED WITH
THIS TROUGH IS FORECAST TO REACH THE SOUTHWEST PART OF THE STATE
BEFORE 00Z. THIS WILL CAUSE CIGS/VSBY TO LOWER TO MVFR ACROSS THE
SOUTHERN TIER...INCLUDING KJHW.
CONDITIONS WILL DETERIORATE TO MVFR OR PERIODS OF IFR OVER THE
ENTIRE REGION WITH IFR CONDITIONS FOR KJHW DURING A GOOD PORTION OF
THE OVERNIGHT. AS THE SYSTEM PASSES BY FRIDAY MORNING...LAKE SNOW
WILL AGAIN DEVELOP OVER THE SOUTHERN TIER AND EAST OF LAKE ONTARIO.
KJHW WILL BE MOST IMPACTED BY THE SNOW OFF LAKE ERIE WITH IFR
CIGS...AND THE LAKE SNOW BAND WILL AGAIN SET UP WELL SOUTH OF KART
WITH NO EFFECT THROUGH 18Z FRIDAY. THERE MAY BE A PERIOD DURING
FRIDAY MORNING WHEN THE SNOW FROM LAKE ERIE LIFT NORTH...BUT DONT
EXPECT IT TO REACH THE KBUF TAF SITE.
.OUTLOOK...
FRIDAY...IFR/MVFR IN SNOW.
SATURDAY...MAINLY VFR.
SUNDAY...MVFR IN LIGHT SNOW SHOWERS.
MONDAY...VFR.
TUESDAY...MVFR IN LIGHT SNOW.
&&
.MARINE...
LOW PRESSURE PASSING JUST NORTH OF LAKE ONTARIO TONIGHT WILL MERGE
WITH A DEVELOPING COASTAL LOW THAT WILL BE HEADING NORTHEAST TOWARD
THE CANADIAN MARITIMES FRIDAY AFTERNOON. BRISK WESTERLY WINDS BEHIND
THE DEPARTING LOW WILL LIKELY GENERATE HIGHER END SMALL CRAFT ADVISORY
CONDITIONS ON LAKE ONTARIO FRIDAY AFTERNOON THROUGH EARLY SATURDAY.
WILL HAVE A GALE WATCH FOR THIS SAME TIME PERIOD...SO WILL HOLD OFF
ON ISSUING THE SMALL CRAFT ADVISORY IF IT TURNS OUT THAT A GALE
WARNING IS NEEDED. WILL WAIT ONE MORE FORECAST CYCLE TO DECIDE.
WITH RESPECT TO THE ICE COVER NOW IN PLACE ALONG THE ENTIRE
SHORELINE OF LAKE ERIE...THE SMALL CRAFT ADVISORY PROGRAM HAS BEEN
ENDED FOR THE SEASON ON LAKE ERIE.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WATCH FROM FRIDAY MORNING THROUGH SATURDAY
MORNING FOR NYZ004>006-008.
MARINE...GALE WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING FOR
LOZ043>045-063>065.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...SFM
LONG TERM...SFM
AVIATION...WCH
MARINE...SFM/WCHHazardous weather outlook, Jan 20, 5:30 AM EST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 530 AM EST THU JAN 20 2011 NYZ001>003-211030- NIAGARA-ORLEANS-MONROE- 530 AM EST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LAKE EFFECT SNOW WILL DEVELOP DURING THE DAY FRIDAY AND CONTINUE INTO SATURDAY. THERE IS A CHANCE THAT AREAS ALONG THE WESTERN LAKE ONTARIO SHORELINE FROM NIAGARA COUNTY EASTWARD TO MONROE COUNTY COULD SEE SIGNIFICANT ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>006-211030- WAYNE-NORTHERN CAYUGA-OSWEGO- 530 AM EST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LAKE EFFECT SNOW WILL DEVELOP DURING THE DAY FRIDAY AND CONTINUE INTO SATURDAY. SIGNIFICANT ACCUMULATIONS ARE POSSIBLE FROM WAYNE COUNTY EAST THROUGH OSWEGO COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-010>014-019>021-085-211030- JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 530 AM EST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-211030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 530 AM EST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF ZAFF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 2:50 PM EST | Lake Effect Snow Watch | BUF | Cayuga, Lewis, Oswego, Wayne | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.